# SDR VNAA2019112751103

- Difficulty date: November 25, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 37,376 hours, 27,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WILL NOT CLOSE. MAINTENANCE PERFORMED AN OPERATIONS CHECK OF THE PASSENGER DOOR AND IT OPERATIONS CHECKED GOOD.
